Bayesian inference for fractional Oscillating Brownian motion

Héctor Araya, Meryem Slaoui, Soledad Torres

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


This paper deals with the problem of parameter estimation in a class of stochastic differential equations driven by a fractional Brownian motion with H≥ 1 / 2 and a discontinuous coefficient in the diffusion. Two Bayesian type estimators are proposed for the diffusion parameters based on Markov Chain Monte Carlo and Approximate Bayesian Computation methods.

Original languageEnglish
Pages (from-to)887-907
Number of pages21
JournalComputational Statistics
Issue number2
StatePublished - Apr 2022
Externally publishedYes


  • ABC
  • Bayesian method
  • Discontinuous diffusion
  • Fractional Brownian motion
  • MCMC
  • Parameter estimation


Dive into the research topics of 'Bayesian inference for fractional Oscillating Brownian motion'. Together they form a unique fingerprint.

Cite this